MathSciNet Relay Station
MathSciNet bibliographic data
MR985688 47A53
Ó Searcóid, M.; West, T. T. Continuity of the generalized kernel and range of semi-Fredholm operators. Math. Proc. Cambridge Philos. Soc. 105 (1989), no. 3, 513–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement